# SDR MASA200500775

- Difficulty date: October 7, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 11,459 hours, 10,991 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00417
- Condition: Inoperative
- Location: Exit Signs Sys
- Part time: 4,208 hours, 4,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2861 CLT.  FLOOR LEVEL EMER LIGHTS INOP AND THE EXIT SIGNS LIGHTS.  MX REPLACED THE CHARGER, OPS CHECKED GOOD.
